# SDR UIEA2018110102480

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 2259C
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CABIN TRIM AIR INOP LIGHT STAYED ON DURING ENGINE RUN. R&R TRIM AIR VALVE PER AMM 21-61-07-404-041. LEAK AND OPS CHECK GOOD.
